# SDR DL72S001844

- Difficulty date: September 22, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N420DA
- Make and model: Boeing 727232
- Aircraft serial: 21273
- Aircraft time: 70,001 hours, 54,241 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 1000677
- Part serial: 2034
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

1L DOOR LIGHT WILL NOT DISARM.  REPLACED LIGHT ASSY/BATTERY PACK.  OPS CKS GOOD.
